# SDR 2000UALA00488

- Difficulty date: August 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 52,684 hours, 39,503 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT ASSEMBLY DETACHED.  RE-INSTALLED EMERGENCY LIGHT.
